# SDR UALA2009043001254

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 54,003 hours, 10,116 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Seat 13f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13F AFT EMERGENCY LIGHT IS MISSING.  SUPPLEMENTAL DATA UPDATE, REPLACED LIGHT ASSEMBLY.
